New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?  
I have RSD,FM and Raynauds
3 Replies
jrzgirl - April 13

iI was curious if anyone has balance and vision problems. I saw my Reum. Dr on march 5th, these weird symptoms started a week or so after my app't. I get vertigo, vision problems and my balance goes crazy with no warning. I also get vertigo, light sensitivity and migrain headaches, I was wondering if I got a note from my DR. saying I cannot work, I could collect SS from my husband for half of the amount he gets, is it worth it] I know that I would not be able to work, I am scared to drive in fear of getting into an accident, and God forbid, killing or hurting someone. I feel like an invalid and going crazy, my life as I knew it came to a halt. I have trouble even sitting at the computer, I cannot sit in the car for more than an hr. without intense pain and freezing hands and feet. I look forward to your answers. God Bless


Noca - April 13

I get dizzy a lot, have light sensitivity in my right eye and I get the occasional migraines. I can't work either but I can still drive. I'm on disability but still in school. My feet are always freezing but my hands sweat. Don't know if any of this helps.


solanadelfina - April 13

Yeah, I have a lot of balance problems. The amitriptylene has helped, but if I don't get enough sleep, or right after lunchtime, I have to grab onto things to walk around. (I've gotten an MRI, EEG, and seen a few specialists about it, but nothing showed up.) My vision also occasionally will get kind of blurry, but that's usually after too much computer time. I also get migraines and have really bad light and sound sensitivity and lately nausea with them.

I don't drive on my days off when I feel like that. I also wear the sunglasses that Dad got after his Lasik surgery to drive nearly every day. When I'm at work, well, there are plenty of bookshelves to grab onto, some ibuprofen to take, some ginger tea to make, and I'm going to buy us an ice pack.


My Bleeding Heart - April 14

Yes, balance problems have occurred and sudden bouts of dizziness. Sometimes I have trouble keeping my eyes from "twitching" sideways when I get tired.

I also have been plagued with Raynauds: purple hands, feet, and nose when the temperature gets much below 60 degrees. And if they are wet - it's worse. Medication should help so that you do not get problems with sores or worse - gangrene in your extremties! Pain goes along with this problem. Relaxation therapy will help, also. Good luck.



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question